International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064


Downloads: 121

Research Paper | Mathematics | India | Volume 5 Issue 1, January 2016


(k,d)-Mean Labeling of Some Family of Trees

B. Gayathri, V. Sulochana


Abstract: Mean labeling of graphs was discussed in [24-25] and the concept of odd mean labeling was introduced in [22]. k-odd mean labeling and (k, d) -odd mean labeling are introduced and discussed in [1, 6-8]. k-mean, k-even mean and (k, d) -even mean labeling are introduced and discussed in [9-17]. In this paper, we introduce (k, d) -mean labeling and we have obtained results for some family of trees.


Keywords: k, d -mean labeling, k, d -mean graph


Edition: Volume 5 Issue 1, January 2016,


Pages: 62 - 68


How to Cite this Article?

B. Gayathri, V. Sulochana, "(k,d)-Mean Labeling of Some Family of Trees", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=NOV152596, Volume 5 Issue 1, January 2016, 62 - 68

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'k'

Downloads: 146 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 6 Issue 11, November 2017

Pages: 1792 - 1796

A Study on Graph with Desmos through ICT in Diploma in Elementary Education of Tamil Nadu State Board

P. Charles Paul, G. Thulasi

Share this Article

Downloads: 160

Research Paper, Mathematics, Nigeria, Volume 6 Issue 8, August 2017

Pages: 1893 - 1895

Integer Linear Programming Applied to Nurses Rostering Problem

A. A. Maidamisa, H. A. Odiniya

Share this Article
Top